I was told to do the Sunday Start for Tri-Nessa after my period began. I had a brownish color discharge today with some red tint to it. I often do not have heavy periods, so this could either be spotting or my actual period. What would happen if I mistook the spotting for my period and started taking the pills this Sunday? Would there be a chance it could screw up the Birth control pill and regimen? Thanks so much.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When I first started using birth control pills was because I missed one of my periods (according to my doctor, I was too stressed) so I started ...
1 answer • 22 Mar 2012
I have been on Ortho Tri Cyclen Lo for almost a month and I'm currently on the 3rd green inactive pill, and yesterday, i noticed brown spotting. ...
3 answers • 22 Jul 2013
So I just got the package of ortho tri-cyclen lo and I've never taken it before and it says to start taking it the Sunday after I start my ...
1 answer • 8 Dec 2013
... months.i took the Sunday pill with Mondays the next day. I'm experiencing some brown discharge/ spotting. Is this normal or should I be ...
1 answer • 24 Jan 2014